Advanced Search
Article Contents
Article Contents

Compactly supported Hamiltonian loops with a non-zero Calabi invariant

Abstract Related Papers Cited by
  • We give examples of compactly supported Hamiltonian loops with a non-zero Calabi invariant on certain open symplectic manifolds.
    Mathematics Subject Classification: 53D05.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Cannas da SilvaSymplectic Toric Manifolds, 2001. Available from: http://www.math.ist.utl.pt/~acannas/Books/toric.pdf.


    Y. Karshon, Periodic Hamiltonian flows on four-dimensional manifolds, Memoirs Amer. Math. Soc., 141 (1999).doi: 10.1090/memo/0672.


    D. McDuff, Loops in the Hamiltonian group: A survey, in Symplectic Topology and Measure Preserving Dynamical Systems, Contemp. Math., 512, Amer. Math. Soc., Providence, RI, 2010, 127-148.doi: 10.1090/conm/512/10061.


    D. McDuff and D. Salamon, Introduction to Symplectic Topology, Second edition, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1998.


    L. Polterovich, The Geometry of the Group of Symplectic Diffeomorphisms, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag, Basel, 2001.doi: 10.1007/978-3-0348-8299-6.


    L. Polterovich, Hamiltonian loops and Arnold's principle, in Topics in Singularity Theory, Amer. Math. Soc. Transl. Ser 2, 180, Amer. Math. Soc., Providence, RI, 1997, 181-187.


    S. Seyfaddini, Descent and $C^0$-rigidity of spectral invariants on monotone symplectic manifolds, J. Top. Anal., 4 (2012), 481-498.doi: 10.1142/S1793525312500215.

  • 加载中

Article Metrics

HTML views() PDF downloads(80) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint